You must have javascript enabled to use extra-strength.org !

Equate Extra Strength

Acetaminophen Caplets, 500 Mg, 200 Count

USD $10.70

Condition : New

Free Shipping

{{variant_type_name}} :
SKU: N/A Health & Beauty / Health Care / Over-the-Counter Medications & Treatments / Pain & Fever Relief

Notify me when the price drops

We will email you if we find a lower price on this product!

Target price (USD) $
Equate Extra Strength Acetaminophen Caplets, 500 mg, 200 Count
About this item
Product details
Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.
  • Active Ingredient: The active ingredient in Equate Extra Strength Acetaminophen is 500 mg of acetaminophen, pain reliever and fever reducer. Compare to Extra Strength Tylenol active ingredient
  • Pain Relief: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • Fever Reducer: Equate Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer
  • Extra Strength: Equate Extra Strength Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever
  • Easy-to-swallow caplets are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant

  • Specifications
    Brand Equate
    Assembled Product Weight 0.31 lb
    Health Concern Minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, temporarily reduces fever
    Directions
    Instructions Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor; do not use for more than 10 days unless directed by a doctor; Children under 12 years: ask a doctor.
    Ingredients
    Ingredients
    Active Ingredients: in each caplet Acetaminophen (500 mg). Purpose: Pain reliever/fever reducer Inactive Ingredients: Carnauba Wax (May Contain One or More of These Ingredients), Croscarmellose Sodium (May Contain One of More These Ingredients), Hypromellose, Polyethylene Glycol, Povidone, Sodium Starch Glycolate (May Contain One of More These Ingredients), Stearic Acid.

    Returns Not Accepted

    Equate Extra Strength Acetaminophen Caplets, 500 mg, 200 Count
    tiger balm extra strength pain relieving ointment | quality plus extra strength pain reliever | icy hot extra strength pain relieving balm 3 5 oz | tylenol extra strength pain reliever fever reducer | vet classics pain plus extra strength
    See more
    Price type
    IN STOCK OUT STOCK